# SDR DHL2003368006

- Difficulty date: June 26, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE COULD NOT BE RAISED USING SYSTEM 2.  PERFORMED ABNORMAL PROCEDURE PER AOM.  AFTER CLEANING PROXIMITY DETECTORS AND CONNECTORS, PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM WITH NO DEFECTS NOTED IAW M/M 32-31-11.  OPS CHECKED GOOD ON BOTH SYSTEMS.
